# SDR 2001F00406

- Difficulty date: July 1, 2001
- Submitted: October 10, 2001
- Operation: Air carrier
- Aircraft: N355QS
- Make and model: Boeing 727-21
- Aircraft serial: 19257
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE AIRCRAFT BAY AREA FS 758 LBL 7 BELLY FAIRING SUPPORT BRACKET ATTACH ANGLE IS CRACKED.  REPLACED BELLY FAIRING SUPPORT BRACKET ATTACH ANGLE AT FUSELAGE, AIRCRAFT BAY FS 758 LBL 7 PER AVIATS ENGINEERING DRAWING AVHM 232D-1. (M)
